RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 237, Number 4, Pages 761–763 (Mi dan41368)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A geometric approach to the problem of the branching of Riemann surfaces

G. A. Barsegyan

Institute of Mathematics, Academy of Sciences of ArmSSR, Erevan

Full text: PDF file (404 kB)

Bibliographic databases:
UDC: 517.53
Presented: А. Н. Тихонов
Received: 14.02.1977

Citation: G. A. Barsegyan, “A geometric approach to the problem of the branching of Riemann surfaces”, Dokl. Akad. Nauk SSSR, 237:4 (1977), 761–763

Citation in format AMSBIB
\Bibitem{Bar77}
\by G.~A.~Barsegyan
\paper A geometric approach to the problem of the branching of Riemann surfaces
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 237
\issue 4
\pages 761--763
\mathnet{http://mi.mathnet.ru/dan41368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0492226}
\zmath{https://zbmath.org/?q=an:0401.30026}


Linking options:
  • http://mi.mathnet.ru/eng/dan41368
  • http://mi.mathnet.ru/eng/dan/v237/i4/p761

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Barsegyan, “On the geometry of meromorphic functions”, Math. USSR-Sb., 42:2 (1982), 155–196  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:28
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020